# SDR GAIA9617

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 256-275
- Part time: 44,572 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, REVEALED CORROSION ON THE RIGHT LONGERON 18 CUSP MEMBRANE BETWEEN FUSELAGE STATION 256 TO 275.  REPAIRED FLOOR IAW KITTY HAWK EA D9-53-032.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
